FIND THE ANSWERS

I have to take Prilosec due to severe heartburn, but afraid to take it due to it giving me IBS diarrhea?

Answer this question

  • I have to take Prilosec due to severe heartburn, but afraid to take it due to it giving me IBS diarrhea?


Answers

Answer #1 | 02/01 2014 11:14
Maybe you could try Pepcid AC, Tagamet HB, or Zantac. These products work differently than Prilosec. Prilosec is a proton pump inhibitor, while these other products are histamine-2 blockers and they have similar effectiveness. H-2 blockers tend to cause less severe side effects than proton pump inhibitors. The other option is to see a doc. Maybe you have an ulcer and if so, antacids aren't going to solve the problem.
Answer #2 | 02/01 2014 13:22
make sure you are getting salt for good stomach acid. for heartburn get off all sugar, wheat, artificial foods, fried foods, soda pop. Eat dark leafy greens, eggs, raw fruits and veges

Possible answer